# SDR SWAA2022092250406

- Difficulty date: September 5, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737
- Aircraft serial: 33855
- Aircraft time: 57,460 hours, 34,246 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING CRACKED FSD LOWER STUB FRAME AT BS294 RBL55 WL209 FOUND LOWER INBOARD ATTACH CLIP CRACKED / [01] ENTERED MEASUREMENTS;[02] B737-700 SRM 53-10-15-2R-7 IS APPLICABLE FOR THIS REPAIR.  ITEM {1} CLIP WAS REMOVED AND DISCARDED IAW SRM 53-10-15-2R-7; STEP 4B.  LOCATED AND DRILLED FASTENER HOLES IN NEW {1} CLIP; APPLIED CONVERSION COATING AND PRIMER IAW SRM 53-10-15-2R-7; STEPS 4H THRU 4N AND DWG 141A8310 REV:-  ITEM {1} MATERIAL I.D.: BAC1514-2833#7075T6511; LOT 1485585-1. REF: SRM 53-10-15-2R-7; TABLE 201.;[03] VERIFIED CORRECTIVE ACTION #2 AND MEASUREMENT FIELD;[04] OK TO INSTALL ITEM {1} CLIP.;[05] VERIFIED CORRECTIVE ACTION #4 OK TO INSTALL;[06] INSTALLED FASTENERS ON CLIP COMMON TO UPPER CHORD OF FRAME IAW SRM 51-40-02-0G-0 AND DWG 141A8310 REV :-;[07] VERIFIED ITEM 6 CORRECTIVE ACTIONS.;[08] VERIFIED MEASUREMENTS.
